# SDR UALA2012100805695

- Difficulty date: October 7, 2012
- Submitted: October 12, 2012
- Operation: Air carrier
- Aircraft: N118UA
- Make and model: Boeing 747422
- Aircraft serial: 28811
- Aircraft time: 55,275 hours, 6,595 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP ON SEATS 50JK T0 60JK.  REPLACED DAMAGED AND CORRODED EEL POWER STRIPS.
